# SDR DALA2024052105389

- Difficulty date: May 16, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 12,003 hours, 5,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

'DIRTY SOCK' ODOR/FUMES ON BOTH FLIGHTS. PERFORMED HIGH POWER ENGINE RUN AFTER BOROSCOPES. NO FUMES NOTED . SNIFFER TEST RESULT 0.0 REF CARD 0550-2001 (703365). PERF ECS DECONTAMINATION POST SMOKE/FUME EVENT WORKCARD UP TO STEP 27. NDS FINAL TEST FOR ODOR(352137). PERFORMED FINAL ODOR TEST. NO DISCREPANCY NOTED. OK FOR SERVICE PER W/C 0550-2003.(LP# 5676238)
